Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 139

1.

Clinical and analytical features of severe suicidal quetiapine overdoses--a retrospective cohort study.

Eyer F, Pfab R, Felgenhauer N, Strubel T, Saugel B, Zilker T.

Clin Toxicol (Phila). 2011 Nov;49(9):846-53. doi: 10.3109/15563650.2011.624100.

PMID:
22077248
2.

Quetiapine poisoning: a case series.

Balit CR, Isbister GK, Hackett LP, Whyte IM.

Ann Emerg Med. 2003 Dec;42(6):751-8.

PMID:
14634598
3.

Quetiapine fumarate overdose: clinical and pharmacokinetic lessons from extreme conditions.

Pollak PT, Zbuk K.

Clin Pharmacol Ther. 2000 Jul;68(1):92-7.

PMID:
10945320
4.

Quetiapine in overdosage: a clinical and pharmacokinetic analysis of 14 cases.

Hunfeld NG, Westerman EM, Boswijk DJ, de Haas JA, van Putten MJ, Touw DJ.

Ther Drug Monit. 2006 Apr;28(2):185-9.

PMID:
16628129
5.

Acute quetiapine overdose in adults: a 5-year retrospective case series.

Ngo A, Ciranni M, Olson KR.

Ann Emerg Med. 2008 Nov;52(5):541-7. doi: 10.1016/j.annemergmed.2008.03.016. Epub 2008 Apr 23.

PMID:
18433934
6.

Quetiapine overdose: predicting intubation, duration of ventilation, cardiac monitoring and the effect of activated charcoal.

Isbister GK, Duffull SB.

Int Clin Psychopharmacol. 2009 Jul;24(4):174-80. doi: 10.1097/YIC.0b013e32832bb078.

PMID:
19494786
7.

Pharmacokinetics and pharmacodynamics of quetiapine in a patient with a massive overdose.

Bodmer M, Burkard T, Kummer O, Beyrau R, Krähenbühl S, Haschke M.

Ther Drug Monit. 2008 Aug;30(4):553-6. doi: 10.1097/FTD.0b013e31817fd5ed.

PMID:
18641548
8.

Clinical toxicology of citalopram after acute intoxication with the sole drug or in combination with other drugs: overview of 26 cases.

Jimmink A, Caminada K, Hunfeld NG, Touw DJ.

Ther Drug Monit. 2008 Jun;30(3):365-71. doi: 10.1097/FJC.0b013e3181379ef6.

PMID:
18520609
9.

Risperidone overdose causes extrapyramidal effects but not cardiac toxicity.

Page CB, Calver LA, Isbister GK.

J Clin Psychopharmacol. 2010 Aug;30(4):387-90. doi: 10.1097/JCP.0b013e3181e5f7a5.

PMID:
20631557
10.

Acute quetiapine poisoning.

Hustey FM.

J Emerg Med. 1999 Nov-Dec;17(6):995-7. Erratum in: J Emerg Med 2000 Apr;18(3):403.

PMID:
10595886
11.

Toxicokinetic interaction between quetiapine and antiretroviral therapy following quetiapine overdose.

Hantson P, Di Fazio V, Wallemacq P.

Drug Metab Lett. 2010 Jan;4(1):7-8.

PMID:
20201782
12.

Acute respiratory failure with a single dose of quetiapine fumarate.

Jabeen S, Polli SI, Gerber DR.

Ann Pharmacother. 2006 Mar;40(3):559-62. Epub 2006 Feb 7.

PMID:
16467251
13.

Survival from coma induced by an intentional 36-g overdose of extended-release quetiapine.

Capuano A, Ruggiero S, Vestini F, Ianniello B, Rafaniello C, Rossi F, Mucci A.

Drug Chem Toxicol. 2011 Oct;34(4):475-7. doi: 10.3109/01480545.2011.564178. Epub 2011 Jul 19.

PMID:
21770717
14.

Pediatric case report of quetiapine overdose and QTc prolongation.

Kurth J, Maguire G.

Ann Clin Psychiatry. 2004 Oct-Dec;16(4):229-31.

PMID:
15702572
15.

Pharmacokinetics of quetiapine in overdose and the effect of activated charcoal.

Isbister GK, Friberg LE, Hackett LP, Duffull SB.

Clin Pharmacol Ther. 2007 Jun;81(6):821-7. Epub 2007 Apr 4.

PMID:
17410121
16.

Use of intravenous lipid emulsion in the resuscitation of a patient with cardiovascular collapse after a severe overdose of quetiapine.

Bartos M, Knudsen K.

Clin Toxicol (Phila). 2013 Jul;51(6):501-4. doi: 10.3109/15563650.2013.803229. Epub 2013 Jun 14.

PMID:
23768031
17.

Clinical and ECG effects of escitalopram overdose.

van Gorp F, Whyte IM, Isbister GK.

Ann Emerg Med. 2009 Sep;54(3):404-8. doi: 10.1016/j.annemergmed.2009.04.016. Epub 2009 Jun 25.

PMID:
19556032
18.

Severe overdose of quetiapine treated successfully with extracorporeal life support.

Lannemyr L, Knudsen K.

Clin Toxicol (Phila). 2012 Apr;50(4):258-61. doi: 10.3109/15563650.2012.665456. Epub 2012 Mar 1.

PMID:
22380463
19.
20.

The limited utility of electrocardiography variables used to predict arrhythmia in psychotropic drug overdose.

Buckley NA, Chevalier S, Leditschke IA, O'Connell DL, Leitch J, Pond SM.

Crit Care. 2003 Oct;7(5):R101-7. Epub 2003 Aug 18.

Supplemental Content

Support Center